Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Skin become thin, red veins visible, stopped betnovet-c. Skin dry, itchy, swelling. Withdrawal effect?

hi,+++++i m sweta,25years old, i am using betnovet-c cream for about 5years,i am using it on my face at night before going to bed,now my skin became thin and red veins are much visible on my face so tried to stop using this cream,but i got itchy dry skin and small gits on my face specially around my eyes and mouth area,i met a dermatologist his medicines helped me a lot but i have noticed a slight swelling of face for 2days,i m much worried is it also a side effect of betnovet withdrawal or anything else. if it is a side effect it can leave my face with loose skin, what should i do and when will i get rid of these side effects. please suggest me .
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi.all the symptoms are due to usuage of steriod over a long time on face.sudden withdrawl of steriod may cause dryness and swellimng of face.taper it off slowly.start to use betnovate-c along with vaseline for twice daily for 5 days.then use it once daily for 5 days .vaseline in the night.alternate day for 10 days.then weekly twice for two weeks and weekly once for three weeks and thus taper it completely after that
Answered: Mon, 19 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor